# SDR SIMA20160411002

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 14,764 hours, 10,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Surges
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK SURGING INTERMITTENTLY DURING FLIGHT.  PERFORMED OPERATIONS CHECK OF ENG 2 PRSOV IAW AMM 36-12-01 & ETN CR-36-008.  NO FURTHER DEFECTS NOTED.
